Per citar aquest document: http://ddd.uab.cat/record/145347
Periodic orbits for real planar polynomial vectors fields of degree n having n invariant straight lines taking into account their multiplicities
Llibre, Jaume
Rodrigues, Ana

Data: 2015
Resum: We study the existence and non-existence of periodic orbits and limit cycles for planar polynomial differential systems of degree n having n real invariant straight lines taking into account their multiplicities. The polynomial differential systems with n=1,2,3 are completely characterized.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: invariant straight lines ; Limit cycles ; periodic orbit ; Polynomial differential systems ; Polynomial vector fields
Publicat a: Electronic Journal of Qualitative Theory of Differential Equations, Vol. 55 (2015) , p. 1-15

DOI: 10.14232/ejqtde.2015.1.55


15 p, 681.4 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-01-12, darrera modificació el 2016-06-04



   Favorit i Compartir